Korean J. Math. Vol. 25 No. 2 (2017) pp.211-214
A remark on a triple points in the boundary of quaternionic hyperbolic space
Main Article Content
In this paper we consider a triple of distinct points in the boundary of quaternionic hyperbolic space and detect where these points are by using the quaternionic triple product.
 B. N. Apanasov and I. Kim, Cartan angular invariant and deformations of rank 1 symmetric spaces, Sbornik: Mathematics 198:2 (2007), 147–169. Google Scholar
 W. M. Goldman, Complex hyperbolic Geometry, Oxford Univ. Press, (1999). Google Scholar
 I. Kim and J. R. Parker, Geometry of quaternionic hyperbolic manifolds, Math. Proc. Camb. Phil. Soc. 135 (2003), 291–320. Google Scholar
 J. Kim, Quaternionic hyperbolic Fuchsian groups, Linear algebra and its applications 438 (2013), 3610–3617. Google Scholar